Cholesterol Support

if I take high blood pressure tablets and my blood pressure keeps being low is it ok to stop taking them, as when I do take them I feel ill?

I was diagnosed a few years ago, and my tablets were increased from 4mg to 8mg of perindopril......I find when I take them I feel worse than when I don't,and when I do take them my blood pressure is too low, so have stopped taking them, and have been monitoring my blood pressure which is still low...how can this be....I have left a stressful job since being diagnosed

5 Replies
oldestnewest

See your Gp and discuss it with him or her, you shouldn't mess about with your pills see your Doctor today if possible

Reply

Absolutely. Doc is the only person to discuss this with

Reply

You could take a different approach as you have stopped taking them by monitoring your own BP over a couple of weeks and then taking the print out to the GP and see what they say about stopping/adjusting the dose.

This is not medical advice, just a suggestion. BP medication is long term.

Reply

Please see your doctor before stopping your medication. Perhaps you need a smaller dose to control your BP, but the doc should know. I had a similar experience and am now on a smaller dosage.

Reply

Have you had a recent checkup by your GP, or are you just having your prescription renewed and have not made an appointment for another BP test etc? I would go back to your GP and let him/her know that your feel that you need different medication or no medication at all! As you say you have changed your job, and no doubt, your lifestyle I would certainly discuss you next step soon.

Reply

You may also like...